I have been on TRT going on four years, and I have continually had a problem managing AI dosing. With that in mind, once again I thought I would bring my problem to the experts.
In an effort to better understand, AI dosing and more specifically Anastrozole (Ana) during the month of September I upped my dose frequency a little, to see what my experience would be, in an effort to try and find the right dose, and frequency.
On 9/10/15 I took .25 Ana which was a good call
9/15/15 .25 Ana took me to low, after a 5 day waite
9/22/15 .25 Ana problem took me to low after 7 day waite
Now this might seem like too much to fast but, I though since I was taking HCG 400IU EOD that I would need a little more Ana.
I decided to leave things alone and wait to feel better, you know looking for better erections libido etc. By the way sides for going to low for me are, very soft dick, Viagra no help, joint pain, dry lips, dark circles under the eyes, depression, crying, sleeping a lot, but not feeling rested, urinating often to name a few.
Maybe this will help someone regarding their to low sides.
Then on 10/9/15 I noticed that my prostate was uncomfortable and urinating was difficult. I thought for sure that I was high on E2 so I took a lower dose of Ana .15 and over night my prostate and urinating symptoms greatly improved.
However, getting and maintaining an erection got worse like I was to low still in the dumper and Viagra not working, but yet I lowered the E2 enough to help the prostate and I only took .15 mg Ana after a 17 day waite.
Here is where the wheels come off the cart for me. I'm loading up on Ana for about .75mg over 12 days and the last .25 Ana is on 9/22/15 and considering half life I have Ana in my system until 9/28/15 or so. Plus I believe I must have knocked my E2 level down with the previous .75 I had taken and then on 10/9/16, 17 days later I go to high based on the prostate discomfort and difficulty urinating add .15 Ana and feel better.
10/11/15 function improving, ED fading and this morning I take my regular .17ml T injection EOD and all that good recovery feeling is gone about 45 minutes after injecting. Got soft and small nothing going on. So did the .17 T kick up my E2?
One hand it looks like that .15 Ana was right on the money since it helped the prostate and urinating, but on the other hand it looks like it was to much since I had noteworthy ED. during the same few days.
I know it's a mess. But if you have any suggestions to take an AI and adjust dosing.
Lastly lab results for E2 sensitive are no help, when your trying to learn how to dose yourself. Considering the time you feel bad and the time you make an adjustment and the time it takes to get to the lab and the turn around time the lab number is irrelevant since it's like 2 weeks old.
I never feel good and I've been bouncing around since I got on this therapy almost 4 years ago. Defy isn't much help so I guess I need to find someone different.
So as always I appreciate your thoughts!
TT 1419 Range: 348-1197
FT 33.7 flagged as High 7.2-24.0
TSH 1.2 .450-4.50
PSA 1.2 0.0-4.0
DHEA-S 161.7 48.9-344.2
E2 27.1 8.0-35